# SDR SWIA202157906

- Difficulty date: March 12, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 38,564 hours, 37,019 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Anchor Fitting
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PASSENGER DOOR Â€“ AFT ANCHOR FITTING, FS349.00, AND HARDWARE ARE CORRODED. (MARKED)     (C-CHECK RO 4/25/2021)    PASSENGER DOOR- AFT ANCHOR FITTING FS349.00 REMOVED AND REPLACED, NEW HARDWARE INSTALLED, OPERATIONAL TEST COMPLIED WITH NO DEFECTS NOTED AT THIS TIME. SEE CONTINUATION CARDS FOR DETAILS. / PARTS USED; 601R38074-7 ANCHOR ASSEMBLE, NAS1303-9 BOLT 4EA, NAS6603-13 2EA, NAS1303-12 2 EA, MS24694S54 SCREW, MS24665-134 COTTER PIN
